MathSciNet Relay Station
MathSciNet bibliographic data
MR787971 43A80 (22E27 22E30 31C12)
Damek, Ewa Harmonic functions on semidirect extensions of type $H$ nilpotent groups. Trans. Amer. Math. Soc. 290 (1985), no. 1, 375–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement